MathSciNet Relay Station
MathSciNet bibliographic data
MR848882 (87h:47076) 47B38 (46E25 47B05)
Uhlig, Harald The eigenfunctions of compact weighted endomorphisms of $C(X)$. Proc. Amer. Math. Soc. 98 (1986), no. 1, 89–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement